Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I am suffering from arteriovenous malformation(AVM)

I had an AVM on the right side of my thalamic. I have put on a lot of weight and am having a hard time losing it. Also, when I used to run and exercise I used to sweat like a pig. But I don t anymore. Is there some connection to my AVM.
Asked On : Tue, 23 Nov 2010
Answers:  2 Views:  381
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

AVM in brain cause hemorrhage and seizures. If it is very big with pressure effects on surrounding tissue, patients usually get headaches. But gaining weight, loss of appetite are not associated AVM.

In view of the AVM complication, I recommend you to consult Neurosurgery and discuss the possible treatment options.

Dr. Jagdish
Answered: Wed, 24 Nov 2010
I find this answer helpful
Physical Therapist or Physiotherapist Shruti Mittal(PT)Neurology's  Response
i think you should also get your Thyroid function checked(TSH, T3,T4). your weight gain could be because of that also, though it may not be associated with AVM, yet avoid weight training and heavy workouts, as it may be harmful to you because of AVM. Get urself checked soon with a good neurologist.
take care.

Answered: Wed, 29 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor